sleep aids with meds
Nov 1, 2003
is it safe to take tylenol simply sleep or tylenol pm with hiv meds. What otc sleep aid do you recommend?
Response from Dr. Young
Thanks for your question.
Yes, Tylenol PM is safe to take with HIV medications. A tip though, the "PM" in Tylenol PM is just diphenhydramine (aka Benadryl). It's a lot cheaper to simply buy generic diphenhydramine than the well marketed on-brand drug. BY
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Could Sore Throat Be A Sign Of Primary HIV Infection
- Is Pain In Penis A Sign Of HIV?
- Is Rectal Bleeding An Acute Symptom Of HIV?
- Anal Warts After Kissing Cold Sore Worried I Have HIV
- Blood In Urine After Receptive Anal Sex With Condom Does It Mean I Have HIV
- Fever After Unprotected Sex Without Ejaculation Worried I Have HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.